# SDR AALA201806079011

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 58,259 hours, 21,696 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2819
- Condition: Faulty
- Location: R1 Door
- Part time: 58,259 hours, 21,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO SWING OPEN OR CLOSE.  UPPER HINGE, UPPER BUSHING HAS BEEN PUSHED UP IN CASTING.  FOUND NO BUSHING MIGRATION ON THE R1 UPPER HINGE, UPPER CASTING.  IAW TSM 52-11-00 OPENING - CLOSING SPEED . REPLACED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-11-14.
